# SDR CALA9801662

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 652172641K
- Condition: Dented
- Location: Lt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT OUTBOARD AILERON TAB DENTED ON UPPER SURFACE WITH THE TRAILING EDGE BENT.  THE AILERON TAB WAS REMOVED AND REPLACED IAW MM 27-10-41.
